Volume 16 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – A
Abatangelo, Laura
Estimates for eigenvalues of Aharonov-Bohm operators with varying poles and non-half-integer circulation
Abdelhedi, Wael
A complete study of the lack of compactness and existence results of a fractional Nirenberg equation via a flatness hypothesis: Part I
Abedin, Farhan
Exponential convergence of parabolic optimal transport on bounded domains
Ackermann, Nils
Unstable normalized standing waves for the space periodic NLS
Adami, Riccardo
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs
Adhikari, Arka
Global eigenvalue distribution of matrices defined by the skew-shift
Agélas, Léo
Beyond the BKM's criterion for the 2D resistive magnetohydrodynamic equations
Akramov, Ibrokhimbek
Energy Conservation for the Compressible Euler and Navier-Stokes Equations with Vacuum
Alarcón, Antonio
Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces
Complete embedded complex curves in the ball of $\mathbb{C}^2$ can have any topology
Interpolation by conformal minimal surfaces and directed holomorphic curves
Albin, Pierre
A Cheeger-Müller theorem for manifolds with wedge singularities
Albritton, Dallas
Blow-up criteria for the Navier-Stokes equations in non-endpoint critical Besov spaces
Aldana Dominguez, Clara
$A_\infty$ weights and compactness of conformal metrics under $L^{n/2}$ curvature bounds
Alejo, Miguel
Dynamics of complex-valued modified KdV solitons with applications to the stability of breathers
Allen, Mark
A spiral interface with positive Alt-Caffarelli-Friedman limit at the origin
Ambrose, David
Nonexistence of small doubly periodic solutions for dispersive equations
Ambrosio, Luigi
Well-posedness of Lagrangian flows and continuity equations in metric measure spaces
Amour, Laurent
The semiclassical limit of the time dependent Hartree--Fock equation: The Weyl symbol of the solution
Anantharaman, Nalini
Dispersion and controllability for the Schrödinger equation on negatively curved manifolds
Sharp polynomial decay rates for the damped wave equation on the torus
Andrews, Ben
Convexity estimates for hypersurfaces moving by convex curvature functions
Cylindrical estimates for hypersurfaces moving by convex curvature functions
Sharp modulus of continuity for parabolic equations on manifolds and lower bounds for the first eigenvalue
Andriyanova, Elina
Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost
Angulo Ardoy, Pablo
Obstructions to the existence of limiting Carleman weights
Anker, Jean-Philippe
Wave and Klein--Gordon equations on hyperbolic spaces
Anné, Colette
Partial collapsing and the spectrum of the Hodge-de Rham operator
Antonucci, Clara
On the gap between Gamma-limit and pointwise limit for a non-local approximation of the total variation
Optimal constants for a non-local approximation of Sobolev norms and total variation
Apushkinskaya, Darya
A counterexample to the Hopf-Oleinik lemma (elliptic case)
Araruna, Fágner
Asymptotic limits and stabilization for the 2D nonlinear Mindlin-Timoshenko system
Arcozzi, Nicola
Bilinear Forms on the Dirichlet Space
Armstrong, Scott
Quantitative stochastic homogenization and regularity theory of parabolic equations
Stochastic homogenization of viscous Hamilton--Jacobi equations and applications
Arsénio, Diogo
Maximal gain of regularity in velocity averaging lemmas
Astala, Kari
The borderlines of invisibility and visibility in Calderón's inverse problem
Astashkin, Sergey
Rademacher functions in Nakano spaces
Astorg, Matthieu
Wandering domains arising from Lavaurs maps with siegel disks
Audiard, Corentin
On the boundary value problem for the Schr\"odinger equation: compatibility conditions and global existence
Auscher, Pascal
On uniqueness results for Dirichlet problems of elliptic systems without DeGiorgi-Nash-Moser regularity
Weighted maximal regularity estimates and solvability of non-smooth elliptic systems II
Avelin, Benny
Boundary behavior of solutions to the parabolic p-Laplace equation
Ávila Cordeiro de Melo, Artur
Bulk universality and clock spacing of zeros for ergodic Jacobi matrices with A.C. spectrum
Ayi, Nathalie
Regularity of velocity averages for transport equations on random discrete velocity grids
Azagra, Daniel
Global geometry and C^1 convex extensions of 1-jets
Azzam, Jonas
A characterization of 1-rectifiable doubling measures with connected supports
Quantitative comparisons of multiscale geometric properties
Tangent measures of elliptic measure and applications
The one-phase problem for harmonic measure in two-sided NTA domains